Hi kstyle, thanks for your quick reply! I have been taking magnesium tablets, I was taking four daily but then my Consultant told me not to take so many as magnesium going into the stomach causes the output to be higher so I cut them to two daily but it’s not making any difference! I also use magnesium flakes in a foot bath nightly as this is supposed to be better going in through the skin (transdermal) than into the stomach. For all I know it might be making a difference, maybe my magnesium levels would drop even quicker if I wasn’t trying these things! I had a terrible day yesterday, as you say, muscle cramps, terrible exhaustion and I also get heart palpitations which when I get them I know I’m on the slippery slope! At the moment I’m getting two weeks out of every infusion, the days at the hospital are so long, I’m there at 9am and most times I’m not leaving till 11pm! Starting to pull me down mentally again, I’m 71 and getting on, the ileostomy I can cope with but not the constant deficiency! What a moan I am, lol! Thanks for your kind reply, good to know I’m not the only one on the planet with these problems! I’m in Scotland but one of my favourite places is New York, love it!
Hello- I have had the same issues and my indicators have been involuntary and painful muscle cramping (like when one dives into a pool and gets "the bends" say in your toes) but in my legs and fingers locking up. At times it's as if I'm having the most extreme charlie horse cramp with stabbing pain. This is when I know my levels have dropped and an infusion is imminent. To combat this I take a magnesium Gluconate supplement- usually 2 in the am and 2 in the pm 500mg ea and my symptoms seem to dissipate unless there are other extreme circumstances that pose the onset of a deficiency. These can be purchased OTC or like me I order in bulk right from the pharmacy a large quantity bottle simply for a cost savings. As always seek the advice of your prescribing physician. Hope this helps.